# SDR CALA2025050504442

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,011 hours, 29,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT VOMIT AROMA IN ROW 30/32 FAS NOT SURE EXACT AREA FLIGHT ATTENDANT REPORTED THAT HE SMELT IT DURING EARLY MORNING, BUT DID NOT SMELL ANYTHING WHEN LEAVING AIRCRAFT. CLEANERS CLEANED SUSPECTED AREA AND APPLIED AIR FRESHNER. RAN PACKS FOR 10 MINS AND DID NOT SMELL A THING. OK FOR SERVICE.
